Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

How to get rid of painful pimples?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
i am 20 years male college going student,i get these pimple type acne(painful) every week please help me.pimples are painful when they come,they are re din color and be there for atleast 4 days n leave a black impression. though its not like that ,i have pimples on my face in regular but when thy come thy r bad
Posted Thu, 22 Nov 2012 in Acne
Answered by Dr. Das Arindam 4 hours later

The symptoms you mentioned are indicating that you are suffering from acne vulgaris. It occurs due to increased level of hormones like testosterone, and its derivatives. It is most common for puberty.
But for confirmation of diagnosis you have to consult with a dermatologist.

The treatment of acne vulgaris includes following
1. Thorough face wash regularly.
2. Benzoyl peroxide group of drugs should be used locally.
3. Oral antibiotics like azithromycin group of drugs are used for infective etiology.
4. Topical or systemic steroids are also indicated in refractory condition.
5. Isotretinoins are used either locally or systemically for these lesions.
6. Other newer treatment modalities are also very satisfactory in this condition. Among these some laser therapy are most promising.

So, you should consult with a dermatologist for confirmation of diagnosis by physical examination and choosing specific agents among the abovementioned treatment modalities.

Hope this information suffices. Let me know if you have any more question.

Above answer was peer-reviewed by
Follow-up: How to get rid of painful pimples? 36 minutes later
any specific name of drugs that i can take
Answered by Dr. Das Arindam 23 minutes later

The drugs mentioned above are sold against a prescription of a doctor. But here we cannot give you any prescription. Because it is impractical.
Follow my abovementioned instructions.
Consult with dermatologist for prescription.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor